# SDR WRLA95012

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 2710 · Aileron Control System
- Part: Tension Reg
- Part number: 4600030001
- Condition: Dirty
- Location: Aileron Control
- Stage of operation: TX
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT DURING FLIGHT CONTROL CHECK, CAPTAIN DID NOT GET PROPER INDICATION.  FIRST OFFICER CONTROL WHEEL SEEMED TO DISENGAGE FROM FLIGHT CONTROLS.  YOKES WOULD MOVE IN OPPOSITE DIRECTIONS WITH LITTLE RESISTANCE.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE PERSONNEL CLEANED AILERON TENSION REGULATORS WITH DEGREASING AGENT IAW MM 27-11-01, AND PERFORMED FLIGHT CONTROL CHECK.  YOKE MOVEMENT AND ALL AILERON INDICATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
